# SDR DALA2023032302233

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,883 hours, 38,350 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 4R SLIDE LIGHT DID NOT SHOW ARMED. CORRECTIVE ACTION: FOUND GIRT BAR ON FLOOR BENEATH BUSTLE. REINSTALLED GIRT BAR PER B757 AMM 25-66-10. DOOR SLIDE PACK SAFETY PIN VERIFIED REMOVED STOWED PER B757 AMM 25-66-01. DURING DOOR CHECKOUT, FOUND 4R DOOR GIRT BAR AFT LEAF SPRING IN POOR CONDITION. R/R 4R DOOR GIRTBAR REF B757 AMM 25-66-10. PERFORMED GIRTBAR MECH ADJUSTMENT REF B757 AMM 52-11-25. SLIDE PIN PULLED REF B757 AMM 25-66-01, RII INSPECTION C/W. (4785002)
